Approximation Properties of Jacobi's Algorithm.

F. Schweiger

Monatshefte für Mathematik (1976)

  • Volume: 81, page 59-62
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schweiger, F.. "Approximation Properties of Jacobi's Algorithm.." Monatshefte für Mathematik 81 (1976): 59-62. <>.

author = {Schweiger, F.},
journal = {Monatshefte für Mathematik},
pages = {59-62},
title = {Approximation Properties of Jacobi's Algorithm.},
url = {},
volume = {81},
year = {1976},

AU - Schweiger, F.
TI - Approximation Properties of Jacobi's Algorithm.
JO - Monatshefte für Mathematik
PY - 1976
VL - 81
SP - 59
EP - 62
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.